# SDR COEA2009092901983

- Difficulty date: September 29, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N983FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0113
- Aircraft time: 9,222 hours, 13,978 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,297 hours, 1,511 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 3407691
- Condition: Contaminated
- Location: Rgb
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, PILOT DISCOVERED THE CHIP DETECTOR LIGHT ILLUMINATED.  PILOT RETURNED TO RAMP.  MX TROUBLESHOT SYS,  FOUND VERY SMALL PIECE OF FUZZ ON CHIP DETECTOR PROBES.  TOOK SOAP SAMPLE, REPLACED OIL FILTER AND PERFORMED GROUND RUN.  ACFT RETURNED TO SERVICE.
